# SDR AALA201708299011

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 56,205 hours, 21,113 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION LIGHT COMES ON INTERMITTENT FOR LOW SLIDE PRESSURE. SERVICED SLIDE IAW AMM,
